zbMATH — the first resource for mathematics

The multi-variable affine index polynomial. (English) Zbl 1435.57006
Summary: We define a multi-variable version of the affine index polynomial for virtual links. This invariant reduces to the original affine index polynomial in the case of virtual knots, and also generalizes the version for compatible virtual links recently developed by L. H. Kauffman [J. Knot Theory Ramifications 27, No. 11, Article ID 1843017, 29 p. (2018; Zbl 1436.57007)]. We prove that this invariant is a Vassiliev invariant of order one, and study what happens as we shift the coloring of one or more components.
57K12 Generalized knots (virtual knots, welded knots, quandles, etc.)
57K14 Knot polynomials
57K16 Finite-type and quantum invariants, topological quantum field theories (TQFT)
Full Text: DOI
[1] Chrisman, M. W.; Dye, H., The three loop isotopy and framed isotopy invariants of virtual knots, Topol. Appl., 172, 107-134 (2014) · Zbl 1311.57016
[2] Cheng, Z.; Gao, H., A polynomial invariant of virtual links, J. Knot Theory Ramif., 22, 12, Article 1341002 pp. (2013) · Zbl 1284.57005
[3] Chmutov, S.; Duzhin, S.; Mostovoy, J., Introduction to Vassiliev Knot Invariants (2012), Cambridge University Press · Zbl 1245.57003
[4] Folwaczny, L. C.; Kauffman, L. H., A linking number definition of the affine index polynomial, J. Knot Theory Ramif., 22, 12, Article 1341004 pp. (2013) · Zbl 1320.57009
[5] Goussarov, M.; Polyak, M.; Viro, O., Finite-type invariants of classical and virtual knots, Topology, 39, 5, 1045-1068 (2000) · Zbl 1006.57005
[6] Henrich, A., A sequence of degree one Vassiliev invariants for virtual knots, J. Knot Theory Ramif., 19, 4, 461-487 (2010) · Zbl 1195.57030
[7] Kauffman, L. H., Virtual knot theory, Eur. J. Comb., 20, 7, 663-690 (1999) · Zbl 0938.57006
[8] Kauffman, L. H., An affine index polynomial invariant of virtual knots, J. Knot Theory Ramif., 22, 04, Article 1340007 pp. (2013) · Zbl 1271.57040
[9] Kauffman, Louis H., Virtual knot cobordism and the affine index polynomial, J. Knot Theory Ramif., 27, 11, Article 1843017 pp. (2018) · Zbl 1436.57007
[10] Kaur, K.; Prabhakar, M.; Vesnin, A., Two-variable polynomial invariants of virtual knots arising from flat virtual knot invariants, J. Knot Theory Ramif., 27, 13, Article 1842015 pp. (2018) · Zbl 1428.57005
[11] Petit, N., Index polynomials for virtual tangles, J. Knot Theory Ramif., 27, 12, Article 1850073 pp. (2018) · Zbl 1411.57031
[12] Petit, N., Finite-type invariants of order one of long and framed virtual knots, J. Knot Theory Ramif., Article 1950064 pp. (2019) · Zbl 1447.57010
[13] Polyak, M., Minimal generating set of Reidemeister moves, Quantum Topol., 01, 04, 399-411 (2010) · Zbl 1229.57012
[14] Sakurai, M., An affine index polynomial and the forbidden move of virtual knots, J. Knot Theory Ramif., 25, 7, Article 1650040 pp. (2016) · Zbl 1357.57021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.